# SDR CA990812013

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718605
- Condition: Overheated
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, B-SYSTEM HYDRAULIC OVERHEAT LIGHT ILLUMINATED, ISOLATED NR 2 B-PUMP.  PUMP REPLACED.
